# SDR AALA202411041188

- Difficulty date: September 21, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,320 hours, 28,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hose
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 FLEXIBLE CONTROL HANDLE HOSE IS DEFORMED. REPLACED FLEXIBLE CONTROL HANDLE HOSE PER AMM 52-11-22.
